MathSciNet Relay Station
MathSciNet bibliographic data
MR1243165 (95i:11028) 11E04 (11E88 15A66 16K20)
Dherte, Hélène Quadratic descent of involutions in degree $2$ and $4$. Proc. Amer. Math. Soc. 123 (1995), no. 7, 1963–1969.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement